The Annals of Mathematical Statistics

Embedding of Urn Schemes into Continuous Time Markov Branching Processes and Related Limit Theorems

Krishna B. Athreya and Samuel Karlin

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 6 (1968), 1801-1817.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698013

Digital Object Identifier
doi:10.1214/aoms/1177698013

Mathematical Reviews number (MathSciNet)
MR232455

Zentralblatt MATH identifier
0185.46103

JSTOR
links.jstor.org

Citation

Athreya, Krishna B.; Karlin, Samuel. Embedding of Urn Schemes into Continuous Time Markov Branching Processes and Related Limit Theorems. Ann. Math. Statist. 39 (1968), no. 6, 1801--1817. doi:10.1214/aoms/1177698013. https://projecteuclid.org/euclid.aoms/1177698013


Export citation